# SDR MASA97265

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: MS3476L2255S
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5580 - GNV-CLT - CREW FOUND EMERGENCY EXIT LIGHTS VERY DIM.  MAINTENANCE CLEANED AND RESEATED CANNON PLUG.  OPS CHECK GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
